Convergence rate of moments in stochastic approximation with simultaneous perturbation gradient approximation and resetting

Gerencsér, László (1999) Convergence rate of moments in stochastic approximation with simultaneous perturbation gradient approximation and resetting. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 44 (5). pp. 894-905.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57
URI: http://eprints.sztaki.hu/id/eprint/1999

Update Item Update Item